Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Do I have thrush on my foreskin ?

I have spent the last 5 weeks on 3 different types of antibiotics for a frontal sinus problem. I am now also suffering from dry, sore , red, and itchy patches on my foreskin . My partner is in the first 10 weeks of pregnancy and we both feel I may have thrush. I ve been using a 2% cream which had been taking the itching away, but doesn t seem to be clearing up the problem after 5 days of use. Could this be because I m still taking antibiotics or do u think it could be something else ? I have recently had bloods taken which rule out diabetes .
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
Antibiotics do reduce or disturb the flora and make it prone to fungal infection of genitals but is commonly seen in case of females in form of thrush.For the itchy patches on the foreskin it may be a thrush or even a ringworm infection.So it will be better for you to consult a doctor for proper examination followed by proper treatment.Till you get an appointment of a doctor you can use a ointment which is a combination of antibiotic/steroid and antifungal.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor